# SDR DHL2005802535

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Broken
- Location: Fuselage
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE NR 2 ACCESS DOOR INTERNAL DOUBLER BROKEN STA -165.000 TO -156.000 MAJOR REPAIR. PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 07-15-05 DWG Z20-R15 REV IR DATED 06-24-05. REMOVED INTERNAL REPAIR DOUBLER AND EXTERNAL PLATING IAW SRM 51-1-21 PG.1. PERFORMED DETAIL VISUAL INSP. NO CRACK OR CORROSION FOUND. FABRICATED EXTERNAL DOUBLER FILLER AND 3 EA STIFFENERS AND INTERNAL STIFFENER PLATE IAW DWG Z20-R15. CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG. 9. INSTALLED REPAIR PARTS IAW DWG Z20-R15 SRM 51-1-21 PG.1.
